Alert archive / Vermont / Special Weather Statements in 2013

Special Weather Statement, NWS Burlington, VT

August 4, 2013Chittenden County, Washington County, Vermont

NWS Burlington, VT issued this special weather statement at Aug 4, 2013, 5:13 PM EDT for Chittenden County, Washington County, Vermont. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2013, 5:13 PM EDT (21:13 UTC)
Expired
Aug 4, 2013, 6:15 PM EDT
In force
62 min
Issued by
NWS Burlington, VT

Counties Chittenden County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 26 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 5:37 PM EDTHAIL 0.381 Nne Huntington, VTMIX OF MOSTLY PEA SIZE HAIL WITH A FEW HAILSTONES A LITTLE LARGER THAN PEAS. LARGEST THREE EIGHTHS OF AN INCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WWUS81 KBTV 042113
SPSBTV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
513 PM EDT SUN AUG 4 2013

NYZ035-VTZ002-005-006-008-009-017-018-042215-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN ESSEX NY-LAMOILLE 
VT-
WASHINGTON VT-WESTERN ADDISON VT-WESTERN CHITTENDEN VT-
WESTERN FRANKLIN VT-
513 PM EDT SUN AUG 4 2013

...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH CHITTENDEN...
NORTH CENTRAL ADDISON...NORTHEASTERN ESSEX...NORTHWESTERN
WASHINGTON...SOUTH CENTRAL FRANKLIN AND SOUTHWESTERN LAMOILLE
COUNTIES...

AT 506 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WESTFORD TO WILLISTON TO FOUR BROTHERS...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. 

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
UNDERHILL STATE PARK...SMUGGLERS NOTCH...NORTH DUXBURY...HUNTINGTON
CENTER...STOWE...WATERBURY...MOUNT WORCESTER...BUELS GORE...
MONTPELIER...EXIT 8 I89...

LAT...LON 4445 7249 4423 7259 4415 7296 4439 7349
      4447 7312 4469 7302

$$

LAHIFF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:54 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 4, 3:54 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT SUN AUG 4 2013

.SYNOPSIS...
A DEEP TROUGH OF LOW PRESSURE CONTINUES ACROSS OUR REGION TODAY WITH
ADDITIONAL SHOWERS WITH EMBEDDED THUNDERSTORMS POSSIBLE.
TEMPERATURES WILL BE 5 TO 10 DEGREES BELOW NORMAL WITH HIGHS MAINLY
IN THE 60S TO NEAR 70. HIGH PRESSURE LOCATED OVER THE CENTRAL GREAT
LAKES WILL SHIFT INTO THE REGION ON MONDAY...WITH CLEARING SKIES AND
COOL TEMPERATURES. A WARMING TREND IS EXPECTED BY THE MIDDLE OF THIS
UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 352 PM EDT SUNDAY...SCATTERED SHOWERS ACROSS THE REGION
THIS AFTERNOON AND EVEN SOME ISOLATED THUNDERSTORMS. A COUPLE OF
REPORTS OF PEA SIZE HAIL WHICH IS NOT SURPRISING CONSIDERING COLD
AIR ALOFT. SHOWERS SHOULD WIND DOWN THIS AFTERNOON AS TROF AXIS
SHIFTS EAST AND SUN BEGINS TO SET. REDUCED POPS SLIGHTLY WEST OF
THE GREEN MOUNTAINS AS MOST ORGANIZED SHOWER ACTIVITY SEEMS TO BE
JUST EAST OF THE MOUNTAINS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 352 PM EDT SUNDAY...LARGE SCALE SYNOPTIC FORCING FROM
POTENT 5H VORT WL TRANSITION TO MESOSCALE UPSLOPE LIFT AS
CYCLONIC NW FLW CONTS ACRS OUR REGION TONIGHT. EXPECT AREAL
COVERAGE/INTENSITY OF PRECIP TO QUICKLY DISSIPATE BY 00Z THIS
EVENING...WITH PRECIP CONFINED ALONG THE UPSLOPE REGIONS OF THE
NORTHERN DACKS AND CENTRAL/GREEN MTNS. UPSLOPE PROCEDURE SHOWS
GOOD 1000 TO 700MB RH...FAVORABLE SFC TO 700MB FLW OF 20 TO 30
KNOTS...AND ASSOCIATED ENHANCED UVVS ACRS THE WESTERN SLOPES. WL
MENTION LIKELY POPS THRU 03Z ACRS THE MTNS...WITH SCHC/CHC POPS
ELSEWHERE...AFT 03Z DEEP LAYER MOISTURE QUICKLY DECREASES AS
SUBSIDENCE DEVELOPS. THIS WL RESULT IN CLRING SKIES IN MOST
LOCATIONS BY MORNING...EXCEPT NORTHERN VT. LLVL CAA RESULTS IN
PROGGED 85H TEMPS BTWN 2-4C BY 12Z MONDAY...WITH GOOD BL MIXING.
THIS WL SUPPORT ADVECTION TYPE COOLING WITH LOWS RANGING FROM THE
U30S SLK TO NEAR 50F CPV. IF WINDS DECOUPLE AT SLK...COULD SEE
TEMPS DROP INTO THE MID 30S BY 12Z MONDAY.

MONDAY AND TUESDAY...SFC HIGH PRES BUILDING ACRS OUR CWA WL
RESULT IN DRY CONDITIONS AND BLW NORMAL TEMPS. THERMAL SOUNDINGS
SUGGEST MORE OF A FALL LIKE TEMP PROFILE ON MONDAY. PROGGED 85H
TEMPS BTWN 4-6C...WITH MOSTLY SUNNY SKIES SUPPORT HIGHS 60S TO
NEAR 70 MOST LOCATIONS. A CHILLY NIGHT IS EXPECTED ON MONDAY
NIGHT/TUES MORNING WITH LOWS RANGING FROM M30S SLK/LAKE
PLACID/NEK TO M/U 40S CPV...AND MID 50S NEAR THE LAKE.
TUESDAY...WEAK LLVL WAA DEVELOPS WITH MAINLY CLR SKIES AND TEMPS
IN THE 70S. INTERESTING TO SEE THE GOOD MIXING ON MONDAY
AFTN...AND HOW THE SFC DWPTS DROP INTO THE M/U 30S...VERY DRY AIR
IS PROGGED TO MIX DOWN....RESULTING IN LOW RH VALUES.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 339 PM EDT SUNDAY...EXCELLENT CONSISTENCY CONTINUES AMONGST
MEDIUM/LONG RANGE GUIDANCE IN REGARDS TO THE LARGE SCALE SYNOPTIC
FEATURES DURING THE EXTENDED PERIOD...WITH INCREASED FORECASTER
CONFIDENCE OF A MODEST RAIN EVENT WEDNESDAY NIGHT THROUGH THURSDAY.

FORECAST PERIOD BEGINS DRY WEDNESDAY MORNING WITH RIDGING ALOFT
AND SURFACE HIGH PRESSURE MOVING EAST OFF THE NEW ENGLAND COAST.
BY THE AFTERNOON HOURS THOUGH THE FLOW BACKS TO THE SOUTHWEST AS
SHORTWAVE ENERGY TIED TO DEEP LOW PRESSURE SOUTHWEST OF JAMES BAY
BEGINS TO SHIFT EASTWARD THROUGH THE GREAT LAKES. ASSOCIATED
SURFACE LOW AND ATTENDING WARM FRONT LIFT TOWARDS THE NORTH
COUNTRY INTRODUCING A CHANCE FOR SOME SHOWERS/STORMS WEDNESDAY
AFTERNOON/EVENING...THOUGH THE BEST MOISTURE AND LIFT WON'T COME
UNTIL WEDNESDAY NIGHT THROUGH THURSDAY AS THE FRONT OCCLUDES AND
TRACKS OVER THE REGION. DUE TO THE OVERNIGHT/EARLY MORNING TIMING
OF THE FROPA...SURFACE INSTABILITY WILL BE AT A MINIMUM AND
THUS...NOT EXPECTED A LOT OF CONVECTIVE ACTIVITY BUT WILL KEEP A
CHANCE OF THUNDERSTORMS IN THE FORECAST FOR NOW.

AS THE FRONT SHIFTS EAST OF THE AREA THURSDAY NIGHT...GENERALLY
DRY CONDITIONS RETURN FOR FRIDAY THROUGH THE WEEKEND AS PRONOUNCED
WESTERLY FLOW ALOFT DEVELOPS OVER THE REGION. BUT WITH ADDITIONAL
SHORTWAVE ENERGY ASSOCIATED WITH THE AFOREMENTIONED UPPER LOW
PASSING TO OUR NORTH WE MAY SEE SOME ISOLATED TO SCATTERED SHOWERS
AROUND...ESPECIALLY DURING PEAK HEATING IN THE AFTERNOON HOURS. AT
THIS POINT IN TIME...IT SEEMS THE BEST FORCING WILL REMAIN NORTH
OF THE BORDER SO WILL JUST MAINTAIN OUR GOING FORECAST FOR A
SLIGHT CHANCE OF SHOWERS.

TEMPS THROUGH THE PERIOD STILL LOOK VERY SEASONABLE WITH HIGHS IN
THE LOWER 70S TO NEAR 80...AND LOWS GENERALLY IN THE 50S TO LOW
60S.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THROUGH 18Z MONDAY...SCT-BKN VFR CLOUDS WILL PERSIST THROUGH THE
REMAINDER OF THE DAYLIGHT HOURS AND INTO THE EARLY EVENING ALONG
WITH SCATTERED RAIN SHOWERS WITH POSSIBLY A FEW LIGHTNING STRIKES
AND SOME SMALL HAIL. SKIES TREND TOWARDS CLEAR AFTER 02Z AS HIGH
PRESSURE BUILDS INTO THE AREA...WITH GUSTY WEST/NORTHWEST WINDS
ABATING. CLEARING SKIES OVERNIGHT COULD LEAD TO SOME FOG DEVELOPMENT
AFTER 05Z...ESPECIALLY AT KSLK BUT BOUNDARY LAYER WINDS MAY STAY
STRONG ENOUGH TO INHIBIT IT. NOT OVERLY CONFIDENT AT THIS TIME SO
HAVE OFFERED SOME 3SM BR FOR NOW AND WILL ALLOW THE NEXT SHIFT TO
REASSESS. AFTER 12Z MONDAY...CLEAR SKIES WILL GIVE WAY TO FEW-SCT
FAIR WEATHER CLOUDS...WITH CONDITIONS REMAINING VFR ALONG WITH NW
WINDS OF 5-10 KNOTS.

OUTLOOK 18Z MONDAY THROUGH FRIDAY...

18Z MONDAY THROUGH 12Z WEDNESDAY...VFR UNDER SURFACE HIGH PRESSURE.

12Z WEDNESDAY THROUGH 00Z THURSDAY...MAINLY VFR WITH A CHANCE FOR
SOME ISOLATED/SCATTERED SHOWERS AS A WARM FRONT APPROACHES.

00Z THURSDAY THROUGH 00Z FRIDAY...VFR TRENDING TO MVFR/IFR IN
SHOWERS AND STORMS AS A WARM FRONT LIFTS ACROSS THE NORTHEAST.

00Z FRIDAY THROUGH 00Z SATURDAY...VFR UNDER SURFACE HIGH PRESSURE.

&&

.EQUIPMENT...
AS OF 1225 PM EDT SATURDAY...NOAA WEATHER RADIO WXM 44...
BROADCASTING FROM THE TOP OF MOUNT ASCUTNEY VERMONT...REMAINS OFF
THE AIR UNTIL FURTHER NOTICE DUE TO A DAMAGED ANTENNA.

KTYX RADAR HAS RETURNED TO SERVICE. HOWEVER...TECHNICIANS HAVE
DETERMINED THAT ADDITIONAL WORK IS NEEDED AT THE SITE. PARTS ARE
ON ORDER...WITH ADDITIONAL DOWNTIME EXPECTED AS EARLY AS NEXT
WEEK.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...HANSON
NEAR TERM...HANSON
SHORT TERM...HANSON
LONG TERM...LAHIFF
AVIATION...LAHIFF
EQUIPMENT...BTV
Hazardous weather outlook, Aug 4, 3:31 AM EDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
331 AM EDT SUN AUG 4 2013

NYZ026>031-034-035-087-VTZ001>012-016>019-050745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
331 AM EDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS WILL DEVELOP ACROSS
THE NORTH COUNTRY TODAY. GIVEN THE COLD TEMPERATURES ALOFT...SMALL
HAIL MAY ACCOMPANY THE STRONGER STORMS...ALONG WITH BRIEF GUSTY
WINDS AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 4, 12:52 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1252 PM EDT SUN AUG 4 2013

VTZ011-012-019-041745-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
1252 PM EDT SUN AUG 4 2013

...A STRONG THUNDERSTORM WILL MOVE THROUGH CENTRAL WINDSOR AND EAST
CENTRAL RUTLAND COUNTIES...

AT 1248 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST PITTSFORD...
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
GIFFORD WOODS STATE PARK...KILLINGTON...WEST BRIDGEWATER...NORTH
SHREWSBURY...BRIDGEWATER CORNERS...BRIDGEWATER...SOUTH WOODSTOCK...
WEST WOODSTOCK...WEST WINDSOR...READING...BROWNSVILLE...WINDSOR...

LAT...LON 4331 7239 4364 7305 4379 7292 4359 7235
      4358 7237 4354 7237 4353 7239 4348 7237
      4337 7241 4336 7238 4334 7240

LAHIFF
Local storm report, Aug 4, 1:03 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
103 PM EDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             NORTH HERO              44.82N  73.29W
08/04/2013  E0.25 INCH       GRAND ISLE         VT   PUBLIC

            PEA SIZE HAIL

1253 PM     HAIL             1 W CHITTENDEN          43.71N  72.96W
08/04/2013  M0.25 INCH       RUTLAND            VT   TRAINED SPOTTER

            THREE EIGHTHS INCH HAIL REPORTED

&&

EVENT NUMBER BTV1300327
EVENT NUMBER BTV1300328

HANSON
Local storm report, Aug 4, 4:14 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
414 PM EDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 WNW ORWELL            43.81N  73.32W
08/04/2013  E0.25 INCH       ADDISON            VT   COCORAHS

&&

EVENT NUMBER BTV1300329

HANSON
Special weather statement, Aug 4, 4:25 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
425 PM EDT SUN AUG 4 2013

VTZ011-012-019-042100-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
425 PM EDT SUN AUG 4 2013

...A STRONG THUNDERSTORM WILL MOVE THROUGH RUTLAND AND WEST CENTRAL
WINDSOR COUNTIES...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS NEAR PROCTOR...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH CLARENDON...CLARENDON SPRINGS...RUSSELLVILLE...SHREWSBURY...MT.
HOLLY...EAST WALLINGFORD...

LAT...LON 4349 7265 4334 7287 4364 7321 4376 7303

LAHIFF
Local storm report, Aug 4, 4:42 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
442 PM EDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             RUTLAND                 43.61N  72.98W
08/04/2013  E0.25 INCH       RUTLAND            VT   TRAINED SPOTTER

&&

EVENT NUMBER BTV1300330

LOCONTO
Special weather statement, Aug 4, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
513 PM EDT SUN AUG 4 2013

NYZ035-VTZ002-005-006-008-009-017-018-042215-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN ESSEX NY-LAMOILLE
VT-
WASHINGTON VT-WESTERN ADDISON VT-WESTERN CHITTENDEN VT-
WESTERN FRANKLIN VT-
513 PM EDT SUN AUG 4 2013

...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH CHITTENDEN...
NORTH CENTRAL ADDISON...NORTHEASTERN ESSEX...NORTHWESTERN
WASHINGTON...SOUTH CENTRAL FRANKLIN AND SOUTHWESTERN LAMOILLE
COUNTIES...

AT 506 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WESTFORD TO WILLISTON TO FOUR BROTHERS...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
UNDERHILL STATE PARK...SMUGGLERS NOTCH...NORTH DUXBURY...HUNTINGTON
CENTER...STOWE...WATERBURY...MOUNT WORCESTER...BUELS GORE...
MONTPELIER...EXIT 8 I89...

LAT...LON 4445 7249 4423 7259 4415 7296 4439 7349
      4447 7312 4469 7302

LAHIFF

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:52 PM EDTSpecial Weather StatementBTVWindsor53 min
Aug 4, 4:25 PM EDTSpecial Weather StatementBTVRutland35 min
Aug 4, 6:07 PM EDTSpecial Weather StatementBTVOrange53 min
Aug 4, 6:59 PM EDTSpecial Weather StatementBTVLamoille46 min
Aug 3, 8:47 PM EDTSpecial Weather StatementBTVSt. Lawrence58 min
Aug 3, 10:00 PM EDTSpecial Weather StatementBTVSt. Lawrence60 min
Aug 4, 6:23 PM EDTSpecial Weather StatementBTVSt. Lawrence52 min

Nearby

Special Weather Statements in Vermont, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.